JournalsrlmVol. 18, No. 4pp. 333–342

Gaussian estimates for hypoelliptic operators via optimal control

  • Ugo Boscain

    Ecole Polytechnique, Palaiseau, France
  • Sergio Polidoro

    Università di Bologna, Italy
Gaussian estimates for hypoelliptic operators via optimal control cover

Abstract

We obtain Gaussian lower bounds for the fundamental solution of a class of hypoelliptic equations, by using repeatedly an invariant Harnack inequality. Our main result is given in terms of the value function of a suitable optimal control problem.

Cite this article

Ugo Boscain, Sergio Polidoro, Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 4, pp. 333–342

DOI 10.4171/RLM/499